# SDR SWIA201541371

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 24,146 hours, 14,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 879-893
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LT SIDE OF FUSELAGE SKIN AT STRINGER 16L BETWEEN BS 879 - 893.    INSTALLED DOUBLER REPAIR IAW REO.
